# SDR UALA2012052102862

- Difficulty date: May 20, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,522 hours, 22,467 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CLOSET EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP, OPS CHECKED GOOD PER AMM 33-51-11-301.
